Can Keloid Injection Injections Affect Menstruation?
Good night, I’m a 16-year-old teenager, who has a keloid talent, then I routinely inject it every week. My keloids are on my left neck. Well this month I menstruated, but the blood came out a little, not as usual. So does my menstruation affect injection? Thank you,
Hello, thank you for asking at HealthReplies.com
Keloids are the growth of scar tissue in any type of wound healing. Scratches, burns and even small cuts like acne scars can occur. Characterized by wound healing that continues to thicken so that it is taller than normal skin and darker in color. Often accompanied by itching. This condition is closely related to heredity.
As for one treatment that can be done, namely, by injecting corticosteroids. Corticosteroids are anti-inflammatory drugs. Every drug has side effects. Side effects will be more likely if the drug is used for a long time. As for the side effects of this drug you can read here.
However, there may be side effects of the drug that have not been found in previous studies. Like menstrual disorders. So your complaint may be due to side effects of the drug. If so, side effects will improve if treatment is stopped. You can consult with a surgeon regarding other treatments. You can read about keloid treatment options here.
However, menstrual disorders can also occur in someone who is experiencing stress, eating irregularly and not nutritious, lacking or excessive exercise, staying up late and others. If after the corticosteroid injection treatment is stopped, but the complaints have not improved, you can consult an obstetrician.
You need to know, be careful if you are a sexually active woman. Because menstrual disorders that you experience can be due to pregnancy. Meanwhile, corticosteroid injection drugs are not recommended for pregnant women.
Thus hopefully useful.